# SDR SWAA971035

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 2121 · Air Distribution Fan
- Part: Acm
- Part number: 20405011
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, A SMOKE ODOR APPEARED TO BE COMING FROM LEFT PACK BLEED.  STOPPED WHEN LEFT BLEED PACK TURNED OFF.  LANDED WITHOUT INCIDENT.  REPLACED LT AIR CYCLE MACHINE PER BOEING M/M.
